# SDR AWXA200600597

- Difficulty date: March 17, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475758000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C06 CHECK DISCOVERED CORROSION, LEVEL 2 GALVANIC, AROUND FASTENER HOLES ON BULK CARGO DOOR THRESHOLD FROM FS 60 TO FS 62 AT STR 36R TO STR 37R.  MAINTENANCE REMOVED AND INSTALLED NEW BULK CARGO DOOR SILL BEAM IAW AIRBUS 320 SRM 53-41-49 FIG 202.
